# SDR BTIA2015F00006

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,129 hours, 18,175 cycles
- Engine: Pwa JT9D3A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CERTICATION EMERGENCY EVACUATION DRILL AT AIRPORT. DOOR 2L SLIDE/RAFT FAILED TO DEPLOY DUE TO THE DOOR NOT OPENING SUFFICIENTLY FOR INFLATION OF THE SLIDERAFT. THE EMERGENCY DOOR OPENING PROCESS WAS TERMINATED BY THE F/A DUE TO THE SLIDE COVER PARTIALLY BECOMING UNHINGED, ALTHOUGH IT DID NOT INTERFER WITH THE DOOR.  ONCE THE THE DOOR WAS PHYSICALLY OPENED THE SLIDE/RAFT INFLATED AS DESIGNED.  POST DEPLOYMENT INVESTIGATION REVEALED THAT THE EMERGENCY DOOR ASSIST RESERVOIR DID ACTIVATE AT A DOOR OPENING OF 40 DEGREES, AMM STATES THAT THIS SHOULD OCCUR AT 25 DEGREES, CONSISTS OF ADJUSTING THE EMERGENCY POWER CABLE IAW AMM 52-11-07, ADJUSTING THE DOOR SPRING CARTRIDGE IAW AMM 52-11-06 AND CHECK, RE-RIG AND LUBRICATE THE DOOR AS NECESSARY IAW AMM 52-11-00.
